Extreme weakness!

Options
Tarma
Tarma Member Posts: 73
edited September 2023 in Newly diagnosed
Ladies please tell me this won't last ,, im only a week into my first cycle and im struggling to be on my feet for more than a minute or two. Thursday I could barely lift my head to drink.
Is it the Docetaxel,  Cisplatin and Herceptin? 
My Oncologist must think im a super hero..
 

No nausea as yet, but mild belly pain and thank goodness for Gastro stop 😁 mild to ouchy bone pain and muscle aches,, and thismorning my toes are a bit tingly lol these I can handle, its the feeling of exhaustion after a trip from lounge to loo thats getting me down.. I'm  incapable of doing anything for myself.. 

I was not prepared for this!! 

I know you ladies won't look at this post as a winge, I just wanted to share my experience and possibly help other ladies who are about to start chemo.. 
I've been used to pushing through, mentally and physically for a long time (depression) im not a woman who let's small things get me down.. 
I didn't think chemo would be easy but OMG !! 

Please share with me if your struggling like me..
«1

Comments

  • Fufan
    Fufan Member Posts: 123
    Options
    So sorry, @Tarma, I know it’s just awful.  I had something similar, but not until the end of four cycles of Docetaxel.  My onc had warned me to exercise, but I clearly didn’t do enough.  I know exercise feels impossible but I don’t know what else to suggest except Physiotherapy.  Some will come to your home.  Good luck.
  • arpie
    arpie Member Posts: 7,668
    Options
    So sorry you are doing it tough, @Tarma - I hope you feel better with every passing day.  Keep a diary of your side effects ..... make sure you keep up your fluids (dehydration is a real threat) & eat what you feel like, when you feel like it ....

    Can you talk to your Breast Care nurse?  She may have tips to help?

    If you feel really crook - just call the ambos & let them know your treatment. xx.

    Good luck & all the best

  • Afraser
    Afraser Member Posts: 4,388
    Options
    Chemo affects people very differently and there seems to be no knowing how you will be. But symptoms may alleviate as your body adjusts. Watch out for the toe tingling, though. Peripheral neuropathy affects fingers and toes, starting with a tingling sensation. It may or may not worsen and it can linger past treatment. Let your oncologist know, and see if day oncology can provide ice for your feet to reduce the chance of damage. Vitamin B may possibly help too. Best wishes. 
  • Tarma
    Tarma Member Posts: 73
    Options
    Thankyou @Afraser
  • Zoffiel
    Zoffiel Member Posts: 3,373
    Options
    Don't discount the emotional and psychological toll committing yourself to chemo can have. It's a big deal.

    When I get super stressed I present with the classic fight or flight responses--I either start climbing the walls and attacking everything that moves or retreat to bed and assume the foetal position.

    Everything you feel is real and valid. Try to view this as a very interesting personal experience which will pass. Keep plodding forward and you will eventually trudge out into some form of normality. Albeit with dodgy gut flora and wonky feet (in my case)

    It's all pretty shit, but it is our best chance of survival. Mxx
  • jennyss
    jennyss Member Posts: 1,970
    Options
    Dear @Tarma, I second the suggestion to keep a diary of side effects - helps you to see any pattern, and helps when talking to medical staff.

    from jennyss in Western NSW
  • Tarma
    Tarma Member Posts: 73
    Options
    @Zoffiel

    Wonky feet ?  🦶🦶 😃
  • GinGin
    GinGin Member Posts: 123
    Options
    Hi @Tarma

    Thinking of you. How are you coping now? Hopeful you are feeling heaps better.

    xx
    Gin
  • jenrhino
    jenrhino Member Posts: 4
    Options
    Hi @Tarma I can sympathise with you.  Just had my second round of AC and feel dreadful, it is tough.  Just sleep when you need but it does help to get out and get some fresh air and a walk if you can. It feels like a major effort but I find it helps. Take some panadol and nausea medication if that comes on, it can feel like you have a horrible hangover without having had any fun.
    Hoping you feel better in a few days.
  • Tarma
    Tarma Member Posts: 73
    Options
    Hi ladies, @GinGin @jenrhino

     Thankyou so so much for thinking of me💌
    Things have definitely improved in the last week.. 
    At the moment it's just a mild headache, my scalp is quite sensitive probably because most of my hair is already gone .. I can't believe how fast it happened!! 
    A couple more days and I'll be looking more like my dad than ever before lol 😆 

    You beautiful women help me more than you know..
    Biiiigg  Huuugs 

    💌T. 


  • GinGin
    GinGin Member Posts: 123
    Options
    I like your sense of humour @Tarma :kissing_smiling_eyes:
    xx
    Gin
  • Tarma
    Tarma Member Posts: 73
    Options
    Hehe, im pretty happy go lucky  🤪 

    Thankyou Gin 😊💟

    T. 
  • Tarma
    Tarma Member Posts: 73
    Options
    Ok so 2nd chemo sesh today, like it or not lol ill be letting you guys know how things are going next week..  I'm on my steroids atm so I'm Wonder Woman for the next few days,,,,, but the invisible jet us due to crash bout Wednesday 😁

    I hope everyone is looking after themselves ..

    💌T.
  • GinGin
    GinGin Member Posts: 123
    Options
    Hey @Tarma, thinking of you and wondering how are you coping.

    sending virtual 🤗 hugs.
    xx
    Gin